# SDR SIMA20120629002

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 19,670 hours, 16,496 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTIONS FOUND THE AFT EMERGENCY LIGHT FLOOR STRIP HAS LEAD BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED WIRE SPLICE CONNECTOR AT AFT EMERGENCY FLOOR STRIP (PLANE SIDE) IAW WM 20-21-00.  OPERATIONAL CHECK REF NRWC 902-SGF-00809.  THE AIRCRAFT WAS RETURNED TO SERVICE.
